Alert archive / Missouri / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 158, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at Jun 9, 2011, 4:03 PM CDT for Macon County, Missouri. It was in force for 18 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 9, 2011, 4:03 PM CDT (21:03 UTC)
- Expired
- Jun 9, 2011, 4:21 PM CDT
- In force
- 18 min
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 60.0 mph
County Macon County, MO
The radar
The St Louis radar (KLSX), 189 km from the middle of the area, began a volume at 21:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 9, 4:05 PM CDT | HAIL 2.75 | 4 Ese Atlanta, MO | NUMEROUS REPORTS FROM MEDIA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 9, 3:05 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 9.1 hours before the alert went out and 254 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 121 J/kg
- Mixed-layer CIN
- -128 J/kg
- Mixed-layer LCL
- 1420 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- -114 m²/s²
- 0-3 km storm-relative helicity
- -95 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.3
The text
As transmitted, in the capitals the NWS used until 2016.
788
WUUS53 KEAX 092103
SVREAX
MOC121-092130-
/O.NEW.KEAX.SV.W.0158.110609T2103Z-110609T2130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
403 PM CDT THU JUN 9 2011
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EAST CENTRAL MACON COUNTY IN NORTH CENTRAL MISSOURI...
* UNTIL 430 PM CDT
* AT 359 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
EXPLOSIVE THUNDERSTORM DEVELOPMENT ABOUT 10 MILES NORTHEAST OF
MACON. THIS STORM WILL LIKELY PRODUCE AT LEAST GOLF BALL SIZE
HAIL. THE STORM IS MOVING EAST AT 20 MPH.
* LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF EASTERN MACON COUNTY.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT THURSDAY EVENING
FOR NORTHEASTERN KANSAS AND NORTHERN MISSOURI.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3975 9229 3972 9244 3991 9242 3995 9228
3979 9229
TIME...MOT...LOC 2102Z 254DEG 16KT 3984 9234
WIND...HAIL 60MPH 1.75IN
$$
BOOKBINDER2 follow-up statements
192
WWUS53 KEAX 092113
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
413 PM CDT THU JUN 9 2011
MOC121-092130-
/O.CON.KEAX.SV.W.0158.000000T0000Z-110609T2130Z/
MACON MO-
413 PM CDT THU JUN 9 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL
MACON COUNTY UNTIL 430 PM CDT...
AT 410 PM CDT...UP TO BASEBALL SIZE HAIL WAS REPORTED ABOUT 5 MILES
NORTHEAST OF MACON ALONG THE INTERSECTION OF HIGHWAY K AND AA.
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE
THUNDERSTORM STILL CAPABLE OF PRODUCING AT LEAST TWO INCH DIAMETER
HAIL ALONG THE SHELBY COUNTY LINE.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF EXTREME EASTERN MACON COUNTY NORTH OF
HIGHWAY 36.
LAT...LON 3975 9229 3972 9244 3991 9242 3995 9228
3979 9229
TIME...MOT...LOC 2112Z 251DEG 16KT 3986 9229
WIND...HAIL <50MPH 2.00IN
$$
BOOKBINDER345
WWUS53 KEAX 092121
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
421 PM CDT THU JUN 9 2011
MOC121-092131-
/O.CAN.KEAX.SV.W.0158.000000T0000Z-110609T2130Z/
MACON MO-
421 PM CDT THU JUN 9 2011
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL MACON COUNTY IS
CANCELLED...
THE STORM WHICH PRODUCED BASEBALL SIZE HAIL EAST OF MACON HAS MOVED
INTO SHELBY COUNTY. THEREFORE THE WARNING HAS BEEN CANCELLED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 10 PM CDT. ALTHOUGH
ADDITIONAL THUNDERSTORMS ARE NOT IMMEDIATELY EXPECTED...PERSONS
SHOULD REMAIN ALERT FOR ADDITIONAL STRONG TO SEVERE THUNDERSTORMS
LATER THIS EVENING.
LAT...LON 3975 9229 3972 9244 3991 9242 3995 9228
3979 9229
TIME...MOT...LOC 2121Z 251DEG 16KT 3987 9224
$$
BOOKBINDERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 9, 12:25 PM CDT, 3 hours 38 minutes earlier.
Area forecast discussion, Jun 9, 12:25 PM CDT, 3 hours 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1225 PM CDT THU JUN 9 2011 ...UPDATED AVIATION DISCUSSION... .DISCUSSION... MAIN CONCERNS FOR THE SHORT TERM FOCUS PRIMARILY ON CONVECTIVE CHANCES FOR TODAY AS WELL AS THROUGH SATURDAY. TODAY - TONIGHT: THERE ARE SEVERAL DIFFERENT ITEMS TO WATCH THROUGH THIS AFTERNOON AND THIS EVENING WITH REGARDS TO CONVECTION. THE FIRST IS ONGOING CONVECTION ACROSS NORTHERN MISSOURI AND SOUTHERN IOWA. CONVECTION IN NORTHERN MO SEEMS TO HAVE INITIATED IN AN AREA OF HIGH THETA-E AHEAD OF THE SURFACE FRONT. THIS CONVECTION HAS HAD A DIFFICULT TIME MAINTAINING ITSELF...LIKELY THE RESULT OF LITTLE TO NO SHEAR TO HELP ORGANIZE THE UPDRAFTS. THE CONVECTION IN SOUTHERN IOWA IS BEHIND THE SURFACE FRONT BUT STILL IN A HIGH THETA-E AIRMASS ALOFT AND SEEMED TO INITIATE IN AN AREA OF A STRONG THETA-E GRADIENT AROUND 875MB TO 825MB...INDICATIVE OF THE ELEVATED FRONT/FRONTOGENESIS IN THIS AREA. LATEST RADAR TRENDS HAVE SHOWN THIS AREA OF CONVECTION TO BE SHIFTING SOUTHWARD TOWARD NORTHERN MO AND THINK AS THE MORNING PROGRESSES THIS ACTIVITY WILL MAKE IT INTO NORTHEASTERN SECTIONS OF THE FORECAST AREA BUT SHOULD BE DISSIPATING IN THE PROCESS. MODELS ARE SHOWING THE SURFACE BOUNDARY RETREATING NORTHWARD ACROSS NORTHWESTERN MO BY THIS AFTERNOON AS THE SURFACE LOW LIFTS INTO NORTH CENTRAL KS/SOUTH CENTRAL NE. THIS SCENARIO MAINTAINS COPIOUS AMOUNTS OF MOISTURE IN THE REGION WITH DEWPOINTS LIKELY IN THE LOW 70S. WITH THE SURFACE LOW BACKING WINDS TO THE SOUTHEAST AND A HIGHLY UNSTABLE AIRMASS IN PLACE...THUNDERSTORMS ARE EXPECTED TO ERUPT NEAR THE QUASI-TRIPLE POINT IN NORTHCENTRAL TO NORTHEAST KANSAS. SHEAR IS IMPRESSIVE...PUSHING 50 KTS 0-6 KM AND 30-35KTS 0-3KM...INDICATING THAT AS STORMS INITIATE THEY COULD QUICKLY ORGANIZE AND BECOME SUPERCELLULAR WITH ALL ATTENDANT THREATS POSSIBLE. AS THE COLD FRONT BEGINS TO PUSH EASTWARD THINK THAT STORMS MAY FORM INTO A POTENTIALLY SEVERE LINE THAT THEN TRACKS ACROSS THE FORECAST AREA GENERALLY ALONG AND NORTH OF THE MO RIVER. THE LATEST WRF-NMM...WHICH SEEMED TO HAVE A HANDLE ON THE ONGOING CONVECTION IN SOUTHERN IA SUPPORTS THIS NOTION. DEPENDING ON WHERE WINDS CAN REMAIN BACKED INTO THE EVENING HOURS...WHICH APPEARS MORE LIKELY ACROSS NORTHERN MO IN CLOSER PROXIMITY TO THE SURFACE LOW...WE COULD BE SEEING A RISK FOR TORNADOES WELL INTO THE EVENING. FRIDAY - FRIDAY NIGHT: THE CONVECTION FROM THURSDAY AND THURSDAY NIGHT DOESN'T QUITE DRIVE THE SURFACE BOUNDARY THROUGH THE AREA AND AS A RESULT EASTERN PORTIONS OF THE FORECAST AREA REMAIN IN A HIGHLY UNSTABLE ENVIRONMENT FRIDAY AFTERNOON AS THE FRONT BEGINS TO MOVE SOUTHEASTWARD AGAIN. THIS SHOULD RESULT IN ANOTHER ROUND OF POTENTIALLY SEVERE THUNDERSTORMS ERUPTING DURING THE AFTERNOON. SHEAR LOOKS TO BE SOMEWHAT LESS THAN THE PREVIOUS DAY BUT STILL MAY BE STRONG ENOUGH TO ORGANIZE STORMS. HOWEVER WITH THE SURFACE LOW TO THE NORTHEAST...SURFACE WINDS OVER OUR AREA SHOULD BE VEERED AND LIMIT THE OVERALL RISK OF SEVERE WEATHER TO MORE DAMAGING WINDS AND LARGE HAIL. SATURDAY: THE BOUNDARY SHOULD BE SOUTH OF THE AREA SATURDAY WHICH WILL LEAD TO RELATIVELY COOLER AND MORE COMFORTABLE DAY. THERE MAY BE A FEW STORMS ACROSS OUR FAR SOUTHERN ZONES BUT WITH THE BOUNDARY TO THE SOUTH OF THE AREA THE SEVERE WEATHER THREAT APPEARS TO BE LOW AT THIS TIME AND ACTIVITY WE WOULD SEE WOULD LIKELY BE CAST OFFS FROM STRONGER CONVECTION TIED TO THE GREATER INSTABILITY SOUTH OF THE BOUNDARY. CDB MEDIUM RANGE (SUNDAY THROUGH WEDNESDAY)... SURFACE FRONT WILL LIFT INTO CENTRAL KANSAS AND SOUTHWEST MISSOURI ON SUNDAY...WHILE ELEVATED BOUNDARY LIFTS INTO NORTHERN MISSOURI. LOW LEVEL JET WILL SHIFT EASTWARD NUDGING INTO THE CWA BY LATE SUNDAY AND SUNDAY NIGHT. ASSOCIATED ISENTROPIC ASCENT IN AN UNSTABLE AIRMASS WILL LIKELY RESULT IN SHOWERS AND THUNDERSTORMS SUNDAY AFTERNOON THROUGH EARLY MONDAY. FRONTAL BOUNDARY LOOKS TO STAY QUASISTATIONARY ACROSS THE LOWER MO VALLEY THROUGH EARLY NEXT WEEK AS SURFACE LOW MEANDERS OVER THE CENTRAL AND SOUTHERN HIGH PLAINS. THIS COULD PROVIDE A FOCUS FOR CONVECTION ANY DAY THROUGH THE MIDDLE OF NEXT WEEK...THOUGH THERMAL PROFILES AND POTENTIAL INHIBITION WILL PLAY A LARGE ROLE IN DETERMINING PRECIP CHANCES. KEPT SLIGHT CHANCE TO LOW CHANCE POPS THROUGH THE REMAINDER OF THE EXTENDED. AS FOR TEMPS...TOO MUCH UNCERTAINTY GIVEN THE FRONTAL BOUNDARY IN THE VICINITY AND POTENTIAL FOR PRECIP AND CLOUDS...SO STAYED CLOSE TO A MODEL CONSENSUS BLEND. HAWBLITZEL && .AVIATION... VFR CONDITIONS EXPECTED THROUGH THE AFTERNOON HOURS AT ALL TAF SITES. THE MAIN CONCERN WILL BE WITH CONVECTIVE CHANCES BY LATE THIS AFTERNOON AND EVENING. LATEST SHORT TERM GUIDANCE INDICATES THUNDERSTORM DEVELOPMENT ACROSS PORTIONS OF NORTHEAST KANSAS WHICH THE MOVES INTO NORTHWEST MISSOURI BY THIS EVENING. WITH ONLY MEDIUM CONFIDENCE ATTM...WILL ONLY INCLUDE A CB GROUP AT KMCI AND KMKC UNTIL MORE CONFIDENCE IS GAINED. FEEL THUNDER CHANCES WILL BE A LITTLE HIGHER AT KSTJ SO WILL INCLUDE MENTION AFTER 00Z. OTHERWISE...EXPECT ANY ACTIVITY SHOULD MOVE EAST OF THE TERMINALS BY LATER TONIGHT. DEROCHE && .EAX WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, Jun 9, 12:58 PM CDT, 3 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1258 PM CDT THU JUN 9 2011 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-101115- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 1258 PM CDT THU JUN 9 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS WILL PERSIST ACROSS PORTIONS OF FAR NORTH- CENTRAL MISSOURI DURING THE NEXT 1 TO 2 HOURS. THIS ACTIVITY IS NOT EXPECTED TO BE SEVERE. ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE BY MID TO LATE AFTERNOON ACROSS NORTHEASTERN KANSAS...NORTHWEST MISSOURI SOUTHWARD INTO EAST- CENTRAL KANSAS AND WEST-CENTRAL MISSOURI. THE COMBINATION OF STRONG INSTABILITY AND FAVORABLE SHEAR WILL SET THE STAGE FOR THIS THUNDERSTORM ACTIVITY TO QUICKLY BECOME SUPERCELLULAR WITH VERY LARGE HAIL...DAMAGING WINDS AND ISOLATED TORNADOES POSSIBLE. THE GREATEST THREAT WILL BE MAINLY ALONG AND WEST OF INTERSTATE 35 HOWEVER...SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS ALL OF NORTHERN MISSOURI...MAINLY ALONG AND NORTH OF INTERSTATE 70. THE MOST FAVORABLE TIME FOR SEVERE WEATHER WILL BE FROM 4PM TO 10PM. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY ADDITIONAL THUNDERSTORMS ARE LIKELY FRIDAY AFTERNOON AS THE COLD FRONT FINALLY PUSHES THROUGH THE AREA. STRONG INSTABILITY AND FAVORABLE SHEAR WILL ONCE AGAIN SUPPORT A FEW SEVERE THUNDERSTORMS WITH LARGE HAIL AND DAMAGING WINDS POSSIBLE FOR AREAS GENERALLY ALONG AND SOUTH OF A PRINCETON TO ST JOSEPH LINE. THUNDERSTORMS ARE POSSIBLE AGAIN FROM LATE SATURDAY THROUGH WEDNESDAY. SEVERE THUNDERSTORMS ARE POSSIBLE THROUGH THIS PERIOD ALTHOUGH THERE IS TOO MUCH UNCERTAINTY TO HIGHLIGHT A SPECIFIC PERIOD. DUE TO THE POTENTIAL FOR SEVERAL ROUNDS OF THUNDERSTORMS AND CELLS MOVING REPEATEDLY OVER THE SAME LOCATIONS...HEAVY RAINFALL COULD LEAD TO AREAS OF FLOODING...AND COULD EXACERBATE THE ONGOING MISSOURI RIVER FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON AND THIS EVENING ACROSS NORTHEASTERN KANSAS AND NORTHWESTERN AND WEST CENTRAL MISSOURI. DEROCHE
In the hours before
Local storm report, Jun 9, 3:13 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
313 PM CDT THU JUN 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0312 PM HAIL 1 W SOUTH GIFFORD 40.03N 92.70W
06/09/2011 E1.00 INCH MACON MO TRAINED SPOTTER
&&
DDEROCHELocal storm report, Jun 9, 3:30 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
330 PM CDT THU JUN 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0328 PM HAIL 7 SW LA PLATA 39.95N 92.58W
06/09/2011 E1.50 INCH MACON MO TRAINED SPOTTER
&&
SFORTINLocal storm report, Jun 9, 3:41 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
341 PM CDT THU JUN 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0332 PM HAIL LA PLATA 40.03N 92.49W
06/09/2011 E1.00 INCH MACON MO LAW ENFORCEMENT
&&
21The office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 9, 10:00 AM CDT | Special Weather Statement | EAX | Putnam | 60 min |
| Jun 9, 2:28 PM CDT | Severe Thunderstorm Warning | EAX | Adair, Linn, Macon, Sullivan | 32 min |
| Jun 9, 2:59 PM CDT | Severe Thunderstorm Warning | EAX | Adair, Macon | 46 min |
| Jun 9, 3:45 PM CDT | Severe Thunderstorm Warning | EAX | Adair, Macon | 15 min |
| Jun 9, 5:41 PM CDT | Severe Thunderstorm Warning | EAX | Daviess, Grundy, Livingston | 49 min |
| Jun 9, 6:00 PM CDT | Severe Thunderstorm Warning | EAX | Chariton, Macon, Randolph | 45 min |
| Jun 9, 6:15 PM CDT | Severe Thunderstorm Warning | EAX | Daviess, DeKalb, Gentry, Harrison | 30 min |
| Jun 9, 6:17 PM CDT | Tornado Warning | EAX | Grundy, Livingston | 28 min |
| Jun 9, 6:28 PM CDT | Severe Thunderstorm Warning | EAX | Grundy | 47 min |
| Jun 9, 6:34 PM CDT | Severe Thunderstorm Warning | EAX | Andrew, Gentry, Holt, Nodaway | 26 min |
| Jun 9, 6:37 PM CDT | Severe Thunderstorm Warning | EAX | Daviess | 23 min |
| Jun 9, 6:38 PM CDT | Areal Flood Advisory | EAX | Daviess, Grundy | 6 hr |
| Jun 9, 6:45 PM CDT | Flash Flood Warning | EAX | Daviess, Grundy | 6 hr |
| Jun 9, 6:51 PM CDT | Special Weather Statement | EAX | Daviess | 24 min |
| Jun 9, 6:56 PM CDT | Severe Thunderstorm Warning | EAX | Andrew, Gentry, Nodaway | 34 min |
| Jun 9, 6:59 PM CDT | Severe Thunderstorm Warning | EAX | Daviess, Grundy, Harrison | 31 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.